# SDR AU970783

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 12346251
- Condition: Cracked
- Location: Elev Lt Outb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD ELEVATOR HINGE ASSEMBLY CRACKED ALONG WELD - CRACK LENGTH APPROXIMATELY 8MM (0.314IN)
